A Comment on Stability of Telerobotic Manipulations

[+] Author and Article Information
H. Kazerooni

University of California at Berkeley, 5125 Etcheverry Hall, Berkeley, CA 94720 e-mail: kazerooni@me.berkeley.edu

J. Dyn. Sys., Meas., Control 124(4), 709 (Dec 16, 2002) (1 page) doi:10.1115/1.1514198 History: Received February 01, 2002; Revised July 01, 2002; Online December 16, 2002
Copyright © 2002 by ASME
Topics: Stability
Your Session has timed out. Please sign back in to continue.


Kazerooni,  H., and Moore,  C. L., 1997, “An Approach to Telerobotic Manipulations,” ASME J. Dyn. Syst., Meas., Control, 119(3), pp. 431–438.
Lehtomaki,  N. A., Sandell,  N. R., and Athans,  M., 1981, “Robustness Results in Linear Quadratic Multivariable Gaussian Based Multivariable Control Designs,” IEEE Trans. Autom. Control, AC-26(1), pp. 75–92.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In